# SDR 95ZZZW803

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131GP
- Make and model: Beech C-99
- Aircraft serial: U225
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 30146
- Condition: Locked Up
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIA-DAB - FLT 393 - THE NR 4 MAIN TIRE BRAKE LOCKED UP ON TAXI OUT.  REMOVED AND REPLACED NR 4 BRAKE CALIPER, BLED AND SERVICED SYSTEM.  RELEASED AC.
